# SDR SWIA200617364

- Difficulty date: October 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 3,446 hours, 2,302 cycles
- Engine: Ge CF348C1
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372436
- Part serial: 1YGPN
- Condition: Faulty
- Location: Air Data
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, CAPTAIN'S ALTIMETER FLUCTUATES +/- 40 FEET IN SMOOTH AIR AND FO'S ALTIMETER IS STEADY.  REPLACED NR 1 ADC IAW MM 34-13-01, OP CHECKS GOOD.
